PDA

View Full Version : A H-D and SOLID = Erectile Dysfunction?



urameshilol
06-27-2012, 03:24 PM
A few days after I started taking these two products I found myself unable to keep it up for longer than about 4-8 minutes before going limp and to make matters even worse I haven't been able to ejaculate in almost 2 weeks. Anyone else having this issue or have any idea why these would cause this since I would think if anything they would increase performance.

gashcader
06-27-2012, 03:38 PM
A few days after I started taking these two products I found myself unable to keep it up for longer than about 4-8 minutes before going limp and to make matters even worse I haven't been able to ejaculate in almost 2 weeks. Anyone else having this issue or have any idea why these would cause this since I would think if anything they would increase performance.

firstly bpi is a terrible company

secondly solid is the most useless supplement ever created (IMO)

thirdy a-hd is supposed to an aromatase inhibitor, so it will lower you're estrogen levels. estrogen levels too low will cause libido problems.

fourthly the ingredients in solid have very little research on them, so i cant say anything for sides there.

mobikwa
06-27-2012, 03:41 PM
Don't use anything by BPI

troydog79
06-27-2012, 06:51 PM
Absolutely!! I'm 33 and have never experienced any sign of ED until starting my second month of the A H-D / Solid pack. Definitely had some issues in that department for the last couple weeks. Kind of relieved to see this post. Just trashed the remainder of the bottles (don't think they did anything anyway). Used P6 a few months ago for 2 months and had a good result. Maybe give that a try after a break.

urameshilol
06-28-2012, 08:45 AM
Update:

roughly 48 hours after I stopped taking SOLID and A H-D everything returned to normal functioning.

Ninerfan1528
06-28-2012, 09:15 AM
Update:

roughly 48 hours after I stopped taking SOLID and A H-D everything returned to normal functioning.

Never had the libido problem with A-HD but I did lose mass on it!!!?